# SDR SWAA2023103003842

- Difficulty date: September 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED BS 294.5 AND S-17R AT FWD GALLEY AREA 2023-594403<[01] ET EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272712; DUE DATE:17-DEC-23;[02] ET EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272712; DUE DATE:17-DEC-23;[03] PERFORMED REPAIR LOC. STUB FRAME BS 294.5 AT LEVEL STRINGER 17RAT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUAL SIGNSOFF BELOW.;[04] RII COMPLETED JOB
